Weighted estimates for differential operators with operator-valued coefficients
Bulletin de la Société Mathématique de France, Volume 115 (1987), p. 291-307
@article{BSMF_1987__115__291_0,
     author = {Amrein, Werner O. and Boutet de Monvel-Berthier, Anne and Georgescu, Vladimir},
     title = {Weighted estimates for differential operators with operator-valued coefficients},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {115},
     year = {1987},
     pages = {291-307},
     doi = {10.24033/bsmf.2079},
     zbl = {0629.34010},
     mrnumber = {89a:34066},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1987__115__291_0}
}
Amrein, W.O.; Boutet de Monvel-Berthier, A. M.; Georgescu, V. Weighted estimates for differential operators with operator-valued coefficients. Bulletin de la Société Mathématique de France, Volume 115 (1987) pp. 291-307. doi : 10.24033/bsmf.2079. http://www.numdam.org/item/BSMF_1987__115__291_0/

[1] Agmon (S.), Lectures on Exponential Decay of Solutions of Second Order Elliptic Equations, Princeton Univ. Press, 1982. | MR 745286 | Zbl 0503.35001

[2] Amrein (W. O.), Boutet De Monvel-Berthier (A. M.) and Georgescu (V.), Hardy Type Inequalities for Abstract Differential Operators, Mem. Am. Math. Soc., 375 (1987). 479, 1985 and to appear in Menoirs of A.M.S. (1987). | MR 912640 | Zbl 0633.35009

[3] Eidus (D. M.), The Principle of Limit Amplitude, Usp. Math. Nauk, Vol. 24, 1969, pp. 31-156. | MR 601072 | MR 58 #29156 | Zbl 0197.08102

[4] Froese (R.), Herbst (I.), Hoffmann-Ostenhof (M.), and Hoffmann-Ostenhof (T.), L2-Exponential Lower Bounds to Solutions of the Schrödinger Equation, Comm. Math. Phys., Vol. 87, 1982, pp. 265-286 | MR 684104 | MR 84c:35034 | Zbl 0514.35024

[5] Froese (R.), Herbst (I.), Hoffmann-Ostenhof (M.) and Hoffmann-Ostenhof (T.), On the Absence of Positive Eigenvalues for One-Body Schrödinger Operators, J d'Anal. Math., Vol. 41, 1982, pp. 272-284. | MR 687957 | MR 85b:35038 | Zbl 0512.35062

[6] Hardy (G. H.), Littlewood (J. E.) and Polya (G.), Inequalities, Cambridge Univ. Press, 1952. | MR 46395 | MR 13,727e | Zbl 0047.05302

[7] Mochizuki (K.), Growth Properties of Solutions of Second Order Elliptic Differential Equations, J. Math. Kyoto, Vol. 16, 1976, pp. 351-373. | MR 417553 | MR 54 #5603 | Zbl 0407.35031

[8] Roze (S. N.), On the Spectrum of an Elliptic Operator of Second Order, Mat. Sbornik, Vol. 80, 1969, pp. 183-197 (English translation). | MR 40 #6090 | Zbl 0199.42603